# SDR CALA2021120102216

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737900
- Aircraft serial: 30122
- Aircraft time: 56,894 hours, 23,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A311129
- Condition: Dented
- Location: Sta500a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN PANEL 143A3111-29 NEAR STA 500A AND S-2R...REQUIRES A REPAIR DOUBLER TO BE INSTALLED REFORMED DENT, PERFORMED ALL REQUIRED INSPECTIONS, FAB''D REPAIR PARTS, TREATED, PRIMED, INSTALLED AND PAINTED IN REF TO ECRA#5331-02790 CONFIRMED COMPLIANCE WITH ALL EC/RA 5331-02790 STEPS. GENERATED DTA DIP ELB L/P# 7538923 AND ENTERED INTO ESFR
